Anxiety Support

Scared 😓

I ended up in the emergency room on Thursday night and they ended up telling me I have a uti . I'm worried because now I feel symptoms of one and also feel like my stomach is upset. This exactly how I felt the first time I got sick in June with a stomach infection. Now I'm so afraid that it's all coming back .

20 Replies
oldest • newest

Hello

Make an appointment with your GP on Monday, hopefully the treatment you had and condition will be on the GP Surgery Computer by then

Good Luck

B.

1 like
Reply

At this point the doctors keep on telling me that there's nothing wrong with me and I guess I feel like I'm going crazy trying to figure what is going on out . My family is beginning to think I'm crazy they're not very understanding .

Reply

You are suffering from anxiety and this is very stressful in its own right. Your tummies churning because of the stress. The Uti is very real and needs treating.

Put your mind at rest and relax until you see the GP. You are not crazy, just concerned

B.

1 like
Reply

I do have anabiotic's so I'm being treated for it .

2 likes
Reply

Hello Jo Marie5

I'm now just recovering from a Pelvic Vein Embolisation procedure - it sounds like your doctors while telling you they can't find anything wrong - haven't actually gone through the full spectrum of tests e.g. Radiology - my problem was discovered by a Radiologist called Pelvic Vein Congestion or Pelvic Vein Syndrome - that in turn can affect and exacerbate both urinary tract problems and stress incontinence, and IBS - plus low back pain, in my case burning in the lowerback to the left buttock behind the left ovary suffering a deficient vein problem - that in turn had a knock on affect to my leg veins - gravity of course causing stale blood pooling in the pelvis rather than circulating in the right way - not unlike faulty refluxing leg veins -I discovered The Private Clinic in London where vascular surgeon Constantinos Kyriakides who was documented in the TV series 'Embarassing Bodies - operated on someone called April - he shows a youtube recording and seems such a decent bloke - anyhow The Private Clinic (unlike the clinic I went to that charged the earth for the scans) CHARGE NOTHING for the Scan!! Perhaps you might consider them since you've nothing to lose but possibly much to gain ((Hugs)) xx

Reply

I live in the USA and I don't have money 😔 I have a government insurance so I don't have a lot of options.

Reply

I have heard about your Obama Care.

Understand it is not doing what it is supposed to do

Take care and keep a hold

B.

1 like
Reply

Where abouts in the US are you living Jo Marie5?

Reply

I live in Kansas City, Missouri.

Reply

Nothing to be afraid of at all. I have had many in my life. Load up on the cranberry juice and lots of water. No sodas, and keep the water and cranberry juice going all day. Flush it out. It'll be fine. 😚😊As far as the stomach, just eat bland and stay calm. Watch some enjoyable movies or listen to audio bible...that's what I do and it keeps me calm even though I feel fear.

3 likes
Reply

Did you feel a lot of pressure? I feel like I have pressure on my butt as well .

Reply

Oh yes, the whole bottom part of your body(in the pelvic region mostly)can feel the pressure, from the front area all the way to the back. Sometimes even, my butt would feel as though it were cramping up when I would pee.

1 like
Reply

Yes that's how I feel . How about feeling nauseous or shaky ?

Reply

That could be the antibiotics. Not too sure, or just your nerves. Feeling real weak is normal, i used to be stuck in bed or the bathroom alllll day. Cause it would cause me a lot of pain and frequent urination.

1 like
Reply

Thanks for offering reassurance. It means a lot 💓

1 like
Reply

Anytime 🤗☺😚

1 like
Reply

Same as me I went too dr I'm in Illinois they said it's a uti . I had a really bad attack last night when I was sleep ran to er for then to say it was a panic attack .

1 like
Reply

Whatever you do, don't take a Fluoroquinolone for the UTI, meaning Cipro, Avelox, Levaquin or Floxin. They give those routinely for UTIs, and they should not. FDA warnings are huge for that. If they give you one, ask for something else, and if they scoff at you, ignore them.

Be well! Meanwhile, D Mannose works well for many people with UTI.

2 likes
Reply

Oh yes the last time they did prescribe me Cipro ! And it was awful! It made me feel really sick and idk crazy 😩 I told him not to give me that again. He said , may I ask why not ? I told him it made me feel worse and I just didn't like it . He gave me nitrofuratoin . I haven't had a problem except for a bit nauseous. I already took my last dose . Thanks for the advice .

Reply

I take magnesium as a supplement, mag malate is good, and a daily probiotic tablet--a little expensive, but very worth it for helping restore things damaged by all antibiotics, I high recommend those two things at the very least. Visit Floxiehope.com for more info if you get delayed reactions at all. And very important, love, NEVER take another Cipro or Avelox or Levaquin or Floxin, ever. Here is a recent letter from Bayer about Cirpo and Avelox, which I took. Doctors are not paying attention. Feel free to write me back if you have any questions. This benevolent trolling that I do is what I do as a small way to try to help. :)

floxiehope.com/2016/08/19/u...

1 like
Reply

You may also like...